# SDR HNAA2023080100257

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 50,966 hours, 48,545 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF POSSIBLE MULTIPLE BIRDSTRIKES.                                                                                                                                                FACT  01AUG23  20:39  RIC                                                                                                                                                                           
  PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-50-08-200-802-A. NO DAMAGE FOUND, NO EVIDENCE OF INGESTION IN EITHER ENGINE INLET. OK FOR SERVICE.
